Probability distribution of wormlike polymer loops

T. B. Liverpool*, S. F. Edwards

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

23 Citations (Scopus)


We present a functional integral formulation of the probability distribution of the worm-like polymer chain which not only takes into account the skeletal stiffness but also explicitly includes the differentiability condition of Kratky and Porod while remaining mathematically tractable. We get closed form expressions for the probability distribution of loops of size L unlike the previous work of Yamakawa et al. [J. Chem. Phys. 57, 2843 (1972)] which gave the results as an infinite series.

Original languageEnglish
Pages (from-to)6716-6719
Number of pages4
JournalJournal of Chemical Physics
Issue number15
Publication statusPublished - 1995


Dive into the research topics of 'Probability distribution of wormlike polymer loops'. Together they form a unique fingerprint.

Cite this